figured out what happened now i need help to fix it

so,for some unknown reason,my liver does not filter toxins as efficiently as it should i believe. so the doctor discovered i had yeast and put me on nystatin oral pills. i took the nystatin and 2 days later developed a huge nasty case of hives all over my body. i believe this is because when yeast dies it puts off toxins into our bodies and in my case my liver was not able to filter them properly and it kept building up more and more toxins and my body had a major reaction to the toxins, so i was put on a steroid and today is my last day of it. the rash is pretty much gone but im still itching and i think thats because there are still toxins left that my liver cant process so how to i get the remaining toxins out so i can stop itching and im on a liver cleanse program as of yesterday

4 Replies

oldestnewest
  • The hives may have been caused by an allergic reaction to nystatin. Have you discussed with your doctor?

  • Standardized milk thistle (from the seeds) may be helpful. It supports liver function.

  • Liver disease is another auto immune condition, please consider eliminating gluten from your diet.

  • low thyroid causes the liver and all organs not to work well and autoimmune disease also causes odd reactions to food, medicine and skin effects. The body is one big inflamed mess with hashimotos.. Luckily, they say it can be temporary with the right treatments.

You may also like...